Hail, Dade
- When
- March 15, 12:05 PM CST to 12:10 PM CST
- Where
- Dade County, Everton
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 37.350, -93.717
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Mar 15, 9:43 AM CST, 2 hours 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 943 AM CST FRI MAR 15 2002 HAVE UPDATED THE FORECAST BASED ON RADAR TRENDS AND TO CLEAN UP SOME MORNING WORDING. STRONGER CELL IN CARROLL COUNTY ARKANSAS CONTINUES TO PERSIST WITH MODEST REFLECTIVITY CORE NOTED ON KSRX RADAR. WILL CONTINUE TO MONITOR THIS STORM...AS SOUNDING AND APPROACHING UPPER LEVEL SHORT WAVE/JET STREAK SUGGESTS STRONGER ELEVATED CONVECTION COULD PRODUCE SOME HAIL. WITH STRONG 850MB BAROCLINIC ZONE STILL BISECTING THE CWA...THIS WILL LIKELY BE THE FOCUS FOR ADDITION STORMS THROUGHOUT THE DAY. HAVE REMOVED POPS FROM LOCATIONS NORTH OF THIS BOUNDARY...WITH PARTIAL CLEARING TO TAKE PLACE LATE TODAY. FYI...KSGF 88D RADAR WILL BE UNAVAILABLE UNTIL FURTHER NOTICE DUE TO A FAILURE EARLIER THIS MORNING. THANKS TO TUL FOR YOUR HELP THIS MORNING. .SGF...NONE. BOOKBINDER **** PREVIOUS DISCUSSION **** PRIMARY FORECAST CONCERNS INCLUDE PRECIPITATION CHANCES TODAY AND EARLY NEXT WEEK. ANOTHER SHORTWAVE WAS EJECTING OUT OF THE DESERT SOUTHWEST...AND WILL LIFT NORTHEAST AND BEGIN TO SHEAR OUT AS IT PUSHES INTO THE MIDWEST LATER TODAY. 850 MB FRONT WILL SLOWLY SAG SOUTHEAST TODAY AS IT BECOMES PARALLEL WITH 500 MB FLOW. 850-700MB THETA-E ADVECTION AND ELEVATED INSTABILITY WILL SHIFT EAST...AND SHOULD SUPPORT ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT. LOWERING WET BULB ZERO LEVEL COULD SUPPORT SOME SMALL HAIL. DECENT COLD AIR ADVECTION AND AREAS OF DRIZZLE WILL SET IN BEHIND THE SECONDARY FRONT. TEMPERATURES WILL BE DIFFICULT TODAY. I MAY ADJUST HIGHS BELOW GUIDANCE BASED ON UPSTREAM TEMPERATURES. CLOUDS WILL GRADUALLY DECREASE TONIGHT AS THE PASSING SHORTWAVE LIFTS OUT AND SURFACE HIGH PRESSURE BUILDS INTO THE REGION. ANOTHER SHORTWAVE IS PROGGED TO LIFT NORTHEAST INTO THE PLAINS ON SATURDAY. SOUTHEAST FLOW WILL SET UP BY THE AFTERNOON WITH 850 MB WARM ADVECTION DEVELOPING. THIS WILL RESULT IN AT LEAST SOME INCREASE IN CLOUDS. WARMER TEMPERATURES WILL RETURN SUNDAY. SOUTHERLY FLOW WILL INCREASE AS LEE SIDE CYCLOGENESIS TAKES PLACE IN ADVANCE OF THE NEXT MORE POTENT SHORTWAVE. LAST FEW MODEL RUNS HAVE BEEN MORE CONSISTENT IN BRINGING THIS SYSTEM INTO THE REGION MONDAY. THEREFORE WILL INTRODUCE RAIN CHANCES BY MONDAY AFTERNOON. MEDIUM RANGE MODELS ALSO SHOW MORE CONTINUITY WITH TAKING THIS SYSTEM THROUGH THE AREA TUESDAY. WILL REMOVE MENTION OF PRECIPITATION ON WEDNESDAY AND COOL TEMPERATURES A BIT. THANKS FOR THE COORDINATION FROM THE NDFD SITES. .SGF...NONE. FOSTER
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-160000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1040 AM CST FRI MAR 15 2002 * HAZARDOUS WEATHER THREAT(S)... HAIL UP TO DIME SIZE. * THREAT AREAS AND TIMING... ALONG AND SOUTHEAST OF INTERSTATE 44 THROUGH 4 PM. * DISCUSSION... DESPITE COOL AIR AND OVERCAST SKIES...THE AIRMASS REMAINS QUITE UNSTABLE JUST ABOVE THE SURFACE ACROSS MUCH OF THE REGION. AN APPROACHING UPPER LEVEL DISTURBANCE WILL COMBINE WITH STRONG JET STREAM WINDS TO PROVIDE FAVORABLE CONDITIONS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT TODAY. TEMPERATURES ALOFT ARE FAVORABLE FOR MARGINALLY SEVERE HAIL IN SOME OF THE STRONGEST STORMS... ESPECIALLY ACROSS SOUTH CENTRAL MISSOURI. * SPOTTER ACTIVATION OUTLOOK... BECAUSE LOW CLOUD COVER WILL PERSIST ACROSS THE REGION...SPOTTER DEPLOYMENT WILL NOT BE NECESSARY. HOWEVER...PLEASE REPORT ANY OBSERVED HAIL TO THE NATIONAL WEATHER SERVICE. * EXTENDED OUTLOOK... NONE EXPECTED. BOOKBINDER THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2002Every state in 2002This day in weather historyWarnings in Missouri, March 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5286066.